MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE; TIBIAL INSERT TRIALS

DEPUY IRELAND - 9616671 ATTUNE; TIBIAL INSERT TRIALS
Catalog Number 254501969
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
Event description: was the product being used in a clinical trial? no.Did the event happen during a procedure? no.Were you in the procedure at the time of the event? in theatre ¿ reported via sterile services post case event outcome/how was it managed? spoken with theatre manager & sterile service lead was there any consequence to the patient due to the event? no.Was the surgery prolonged due to the event? no.Has the reporter facility indicated there may be legal action? no.Please give a detailed explanation of the event: informed today post case that one spring was missing off the attune articulating size 9 trial, this was reported by the sterile services.

Brand Name
ATTUNE
Common Device Name
TIBIAL INSERT TRIALS
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key24865572
Report Number1818910-2026-06769
Device Sequence Number15712488
Product Code HWT
UDI-Device Identifier10603295423416
UDI-Public(01)10603295423416(10)BFA0V94
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number254501969
Device Lot NumberBFA0V94
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/26/2026
Supplement Date Received by Manufacturer06/01/2026
Initial Report FDA Received Date04/13/2026
Supplement Report FDA Received Date06/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/26/2021
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown